# SDR JJBA20220512040

- Difficulty date: May 12, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 43,427 hours, 28,371 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE EXTERIOR - FUSELAGE SKIN CRACKED STARTING AT 2 EA FASTENER HOELS ON FR75 STGR 2R. REPAIRED CRACK UPPER AFT FUSELAGE EXTERIOR SKIN AT FR75 BETWEEN STGR 2R.
